MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT UL2 ATC IMPLANT CARTRIDGE; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT UL2 ATC IMPLANT CARTRIDGE; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2ATC-C
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " noticed throughout the procedure cartridges were slightly more difficult to insert but still seemed to be locking in properly.Before placing the 6th implant, the delivery system needed to be reset.It seemed like the trigger hadn't been fully retracted after last implant delivery.Physician successfully inserted atc cartridge into delivery system and attempted placement on patients left proximal slightly anterior to first proximal implant.After retracting needle/3rd pull the keyhole showed metal that looked like the needle, not a ct or ue.Successfully removed delivery system but the tip of delivery system showed the needle was broken in half.We used vo to look inside patient and saw needle tip floating at the base of the bladder.Physician used a grasper to remove tip of needle through rigid cysto sheath.Patient had some irritation to the bladder wall from needle which resulted in placement of a catheter.Patient had catheter removed next day and does not report any additional concerns".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported " noticed throughout the procedure cartridges were slightly more difficult to insert but still seemed to be locking in properly.Before placing the 6th implant, the delivery system needed to be reset.It seemed like the trigger hadn't been fully retracted after last implant delivery.Physician successfully inserted atc cartridge into delivery system and attempted placement on patients left proximal slightly anterior to first proximal imlant.After retracting needle/3rd pull the key hole showed metal that looked like the needle, not a ct or ue.Successfully removed delivery system but the tip of delivery system showed the needle was broken in half.We used vo to look inside patient and saw needle tip floating at the base of the bladder.Physician used a grasper to remove tip of needle through rigid cysto sheath.Patient had some irritiation to the bladder wall from needle which resulted in pla cement of a catheter.Patient had catheter removed next day and does not report any additional concerns".

Brand Name
UROLIFT UL2 ATC IMPLANT CARTRIDGE
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23594425
Report Number3015181082-2025-00060
Device Sequence Number21215587
Product Code PEW
UDI-Device Identifier10814932020459
UDI-Public(01)10814932020459(11)250706(17)270706(10)73G2500079(21)
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K232558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberUL2ATC-C
Device Lot Number73G2500079
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown